Advanced Search
Article Contents
Article Contents

On the uniqueness for coagulation and multiple fragmentation equation

Abstract / Introduction Related Papers Cited by
  • In this article, the uniqueness of weak solutions to the continuous coagulation and multiple fragmentation equation is proved for a large range of unbounded coagulation and multiple fragmentation kernels. The multiple fragmentation kernels may have a singularity at origin. This work generalizes the preceding ones, by including some physically relevant coagulation and fragmentation kernels which were not considered before.
    Mathematics Subject Classification: Primary: 45J05, 45K05; Secondary: 34A34, 45G10.


    \begin{equation} \\ \end{equation}
  • [1]

    M. Aizenman and T. A. Bak, Convergence to equilibrium in a system of reacting polymers, Comm. Math. Phys., 65 (1979), 203-230.doi: 10.1007/BF01197880.


    D. J. Aldous, Deterministic and stochastic model for coalescence (aggregation and coagulation): A review of the mean-field theory and probabilists, Bernoulli, 5 (1999), 3-48.doi: 10.2307/3318611.


    J. M. Ball and J. Carr, The discrete coagulation-fragmentation equations: Existence, uniqueness and density conservation, J. Statist. Phys., 61 (1990), 203-234.doi: 10.1007/BF01013961.


    J. Banasiak and W. Lamb, Analytic fragmentation semigroups and continuous coagulation-fragmentation equations with unbounded rates, J. Math. Anal. Appl., 391 (2012), 312-322.doi: 10.1016/j.jmaa.2012.02.002.


    J. Carr, Asymptotic behaviour of solutions to the coagulation-fragmentation equations. I. The strong fragmentation case, Proc. Roy. Soc. Edinburgh Sect. A, 121 (1992), 231-244.doi: 10.1017/S0308210500027888.


    F. P. da Costa, Existence and uniqueness of density conserving solutions to the coagulation-fragmentation equation with strong fragmentation, J. Math. Anal. Appl., 192 (1995), 892-914.doi: 10.1006/jmaa.1995.1210.


    P. B. Dubovskiĭ and I. W. Stewart, Existence, uniqueness and mass conservation for the coagulation-fragmentation equation, Math. Meth. Appl. Sci., 19 (1996), 571-591.doi: 10.1002/(SICI)1099-1476(19960510)19:7<571::AID-MMA790>3.0.CO;2-Q.


    M. Escobedo, Ph. Laurençot, S. Mischler and B. Perthame, Gelation and mass conservation in coagulation-fragmentation models, J. Differential Equations, 195 (2003), 143-174.doi: 10.1016/S0022-0396(03)00134-7.


    A. K. Giri, "Mathematical and Numerical Analysis for Coagulation-Fragmentation Equations," Ph.D thesis, Otto-von-Guericke University Magdeburg, Germany, 2010.


    A. K. Giri, J. Kumar and G. Warnecke, The continuous coagulation equation with multiple fragmentation, J. Math. Anal. Appl., 374 (2011), 71-87.doi: 10.1016/j.jmaa.2010.08.037.


    A. K. Giri and G. Warnecke, Uniqueness for the continuous coagulation-fragmentation equation with strong fragmentation, Z. Angew. Math. Phys., 62 (2011), 1047-1063.doi: 10.1007/s00033-011-0129-0.


    A. K. Giri, Ph. Laurençot and G. Warnecke, Weak solutions to the continuous coagulation equation with multiple fragmentation, Nonlinear Analysis, 75 (2012), 2199-2208.doi: 10.1016/j.na.2011.10.021.


    J. Koch, W. Hackbusch and K. Sundmacher, H-matrix methods for linear and quasi-linear integral operators appearing in population balances, Comput. Chem. Eng., 31 (2007), 745-759.


    W. Lamb, Existence and uniqueness results for the continuous coagulation and fragmentation equation, Math. Methods Appl. Sci., 27 (2004), 703-721.doi: 10.1002/mma.496.


    Ph. Laurençot, On a class of continuous coagulation-fragmentation equations, J. Differential Equations, 167 (2000), 245-274.doi: 10.1006/jdeq.2000.3809.


    Ph. Laurençot, The discrete coagulation equation with multiple fragmentation, Proc. Edinburgh Math. Soc. (2), 45 (2002), 67-82.doi: 10.1017/S0013091500000316.


    Ph. Laurençot and S. Mischler, From the discrete to the continuous coagulation-fragmentation equations, Proc. Roy. Soc. Edinburgh Sect. A, 132 (2002), 1219-1248.doi: 10.1017/S0308210500002080.


    Ph. Laurençot and S. Mischler, On coalescence equations and related models, in "Modeling and Computational Methods for Kinetic Equations" (eds. P. Degond, L. Pareschi and G. Russo), Model. Simul. Sci. Eng. Technol., Birkhäuser, Boston, MA, (2004), 321-356.


    E. D. McGrady and R. M. Ziff, "Shattering" transition in fragmentation, Phys. Rev. Lett., 58 (1987), 892-895.doi: 10.1103/PhysRevLett.58.892.


    D. J. McLaughlin, W. Lamb and A. C. McBride, An existence and uniqueness result for a coagulation and multiple-fragmentation equation, SIAM J. Math. Anal., 28 (1997), 1173-1190.doi: 10.1137/S0036141095291713.


    Z. A. Melzak, A scalar transport equation, Trans. Amer. Math. Soc., 85 (1957), 547-560.doi: 10.1090/S0002-9947-1957-0087880-6.


    T. W. Peterson, Similarity solutions for the population balance equation describing particle fragmentation, Aerosol. Sci. Technol., 5 (1986), 93-101.doi: 10.1080/02786828608959079.


    D. J. Smit, M. J. Hounslow and W. R. Paterson, Aggregation and gelation-I. Analytical solutions for cst and batch operation, Chem. Eng. Sci., 49 (1994), 1025-1035.doi: 10.1016/0009-2509(94)80009-X.


    I. W. Stewart, A global existence theorem for the general coagulation-fragmentation equation with unbounded kernels, Math. Methods Appl. Sci., 11 (1989), 627-648.doi: 10.1002/mma.1670110505.


    I. W. Stewart, A uniqueness theorem for the coagulation-fragmentation equation, Math. Proc. Camb. Phil. Soc., 107 (1990), 573-578.doi: 10.1017/S0305004100068821.

  • 加载中

Article Metrics

HTML views() PDF downloads(127) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint